tender liver?

Hi All,

I have yet another question to ask you informed folk on here, and thank goodness you are! As the realisation of hypothyroidism starts to really show itself I have yet another symptom/side effect.. not sure which. I have increasing tenderness in my upper right abdomen. By the sounds of it, could be a tender liver? Is this possible and if so is it the illness or the treatment that would cause it? currently on 100mcg levo and do I need to do anything about it?

I'm starting to feel like a hypochondriac :-(

Skip

Featured Content

HealthUnlocked Health Blogger Awards

Which blogger helps you manage your condition?

Vote now

Featured by HealthUnlocked

4 Replies

oldestnewest
  • Hippy66,

    Some members have experienced elevated liver enzymes since taking Levothyroxine so it would be a good idea to ask your GP to do a liver function blood test.

  • Could it be gallbladder? xo

  • I'm not sure tbh😳I'll mention it to GP Tomorrow👍

  • just saw this post hippy66 and thought I would reply. I had raised liver enzymes....i dont do myself favours and love wine daily so i guess my liver enzymes replect this and i have been told to reduce...howeverthe 2 main ones which are tested are ALT andGGT. the GGT will be raised if there is alcohol in the equation or other toxins. I think the ALT is general liver inflamation. I have been getting my liver function checked for quite a while but both were really high before i started Levo( not that this is working for me) see posts...The ALT was 147 and has come down to normal with each increase in levo....i think hypothyroidism is linked to raised liver enzymes

You may also like...